Abstract and Applied Analysis

Existence and Uniqueness Results for Fractional Differential Equations with Riemann-Liouville Fractional Integral Boundary Conditions

Mohamed I. Abbas

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We prove the existence and uniqueness of solution for fractional differential equations with Riemann-Liouville fractional integral boundary conditions. The first existence and uniqueness result is based on Banach’s contraction principle. Moreover, other existence results are also obtained by using the Krasnoselskii fixed point theorem. An example is given to illustrate the main results.

Article information

Abstr. Appl. Anal., Volume 2015 (2015), Article ID 290674, 6 pages.

First available in Project Euclid: 28 January 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Abbas, Mohamed I. Existence and Uniqueness Results for Fractional Differential Equations with Riemann-Liouville Fractional Integral Boundary Conditions. Abstr. Appl. Anal. 2015 (2015), Article ID 290674, 6 pages. doi:10.1155/2015/290674. https://projecteuclid.org/euclid.aaa/1453944257

Export citation


  • R. L. Bagley and P. J. Torvik, “A theoretical basis for the application of fractional calculus to viscoelasticity,” Journal of Rheology, vol. 27, no. 3, pp. 201–210, 1983.
  • K. Diethelm and A. D. Freed, “On the solution of nonlinear fractional order differential equations used in the modelling of viscoplasticity,” in Scientific Computing in Chemical Engineering II-Computational Fluid Dynamics and Molecular Properties, F. Keil, W. Mackens, and H. Voss, Eds., pp. 217–224, Springer, Heidelberg, Germany, 1999.
  • A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier, Amsterdam, The Netherlands, 2006.
  • K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Differential Equations, John Wiley & Sons, New York, NY, USA, 1993.
  • V. Lakshmikantham, S. Leela, and J. V. Devi, Theory of Fractional Dynamic Systems, Cambridge Scientific Publishers, 2009.
  • I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, Calif, USA, 1999.
  • R. P. Agarwal, M. Benchohra, and S. Hamani, “A survey on existence results for boundary value problems of nonlinear fractional differential equations and inclusions,” Acta Applicandae Mathematicae, vol. 109, no. 3, pp. 973–1033, 2010.
  • K. W. Blayneh, “Analysis of age structured host-parasitoid model,” Far East Journal of Dynamical Systems, vol. 4, pp. 125–145, 2002.
  • G. Adomian and G. E. Adomian, “Cellular systems and aging models,” Computers & Mathematics with Applications, vol. 11, no. 1–3, pp. 283–291, 1985.
  • B. Ahmad and S. K. Ntouyas, “Fractional differential inclusions with fractional separated boundary conditions,” Fractional Calculus and Applied Analysis, vol. 15, no. 3, pp. 362–382, 2012.
  • B. Ahmad and J. J. Nieto, “Existence results for nonlinear boundary value problems of fractional integrodifferential equations with integral boundary conditions,” Boundary Value Problems, vol. 2009, Article ID 708576, 11 pages, 2009.
  • B. Ahmad and J. J. Nieto, “Riemann-Liouville fractional integro-differential equations with frac tional nonlocal integral boundary conditions,” Boundary Value Problems, vol. 2011, article 36, 2011.
  • M. Benchohra, J. R. Graef, and S. Hamani, “Existence results for boundary value problems with non-linear fractional differential equations,” Applicable Analysis, vol. 87, no. 7, pp. 851–863, 2008.
  • S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach Science Publishers, Englewood Cliffs, NJ, USA, 1993.
  • D. R. Smart, Fixed Point Theorems, Cambridge University Press, 1980. \endinput